# SDR FDEA201108183359

- Difficulty date: August 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1540 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT 1540 FRAME LT AT STR 26L FRAME FLANGE GOUGED AND DENTED.  BLENDED OUT GOUGED AREA IAW SRM 51-10-02. ORIGINAL MATAERIAL THICKNESS. .071,   REMAINING MATERIAL .066.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL AD2.    R & R FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
